Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JR86

Just got a letter from my dermatologist.

it said

Your triglicerides were slightly elevated but not enough to lower your dosage. Plese limit fatty foods.

:(

but on the plus side my sister just told me my skin was looking really clear.

Share this post


Link to post
Share on other sites

it said

Your triglicerides were slightly elevatedbut not enough to lower your dosage. Plese limit fatty foods.

:(

but on the plus side my sister just told me my skin was looking really clear.

why are you sad? your skin is good just eat healthy while on it =) plus if you have to take a break cuz your triglicerides are too high don't worry

i was off accutane for almost a week and went right back on it was fine =)

Share this post


Link to post
Share on other sites

i know, I'm just worried about my health. plus this is just the kind of thing my parents would twist to fit their argument that i shouldn't be taking accutane.

...oops i meant to put this in accutane posts not accutane logs.

Share this post


Link to post
Share on other sites

hmm well to put you at ease...........I took 60mg constant for my whole course

and I don't have any lingering side effects

so unless you have very bad side effects to lower the dosage don't worry about it

as long as you eat healthy you'll be fine

your liver or heart isn't going to explode

Share this post


Link to post
Share on other sites

hmm well to put you at ease...........I took 60mg constant for my whole course

and I don't have any lingering side effects

so unless you have very bad side effects to lower the dosage don't worry about it

as long as you eat healthy you'll be fine

your liver or heart isn't going to explode

good. yeah the only side effect i have is slightly dry lips.. plus the slightly raised triglycerides.

Share this post


Link to post
Share on other sites

hmm well to put you at ease...........I took 60mg constant for my whole course

and I don't have any lingering side effects

so unless you have very bad side effects to lower the dosage don't worry about it

as long as you eat healthy you'll be fine

your liver or heart isn't going to explode

good. yeah the only side effect i have is slightly dry lips.. plus the slightly raised triglycerides.

yeah when it went to 400 my derm took me off of it for a few days til it leveled off to normal =)

Share this post


Link to post
Share on other sites

yeah when it went to 400 my derm took me off of it for a few days til it leveled off to normal =)

i don't know the exact numbers, she hasen't told me, i'll ask her on my next visit

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×